Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

iamtheavalanche

Member
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About iamtheavalanche

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    chicago
  1. the only thing that has worked for me is called cortibalm. it has 1% hydrocortisone in it. i'm not sure where you can get it, there's only one place by me that has it and it's a little mom and pop drug store. it's actually made and recommended for people that are on accutane! my lips were so chapped, i could barely open my mouth. they were all cracked and bloody in the corners, especially...and it just wouldn't go away! but cortibalm has made it a lot better! here's the link: http://www.drd
  2. 1. i usually take it at night, before i go to sleep 2. 60mg the first 3 months, 80mg starting this month (the 4th month) 3. i eat dinner pretty late, at like 8pm, so i guess i take it after dinner 4. i have a few, but they are all ones that are going away! i don't think it really matters when you take it. it's not like birth control where in order to have it work most effectively, you need to take it at the same time every single day. just as long as you're taking it and not skipping doses
  3. you sound exactly like me! that's always how my acne was, it almost looked like a rash...and it was all over my forehead. i remember being shocked when my derm told me that it could be considered persistent/moderate to severe acne, but he was right. i tried EVERYTHING and it just would not go away; nothing worked. i went on accutane (this is when i was about 16 or 17, i'm 24 now) and it definitely made it go away and totally cleared my skin up! so many people say that diet has everything to d
  4. i had hyperhydrosis when i was younger and i tried EVERYTHING to treat it/get rid of it. this was right when lasers were becoming popular, so they even tried that! (unfortunately botox wasn't mainstream then like it is now to treat hyperhydrosis) and thankfully i outgrew it! but my hands have been super super sweaty the last few months....i never even stopped to think that it's probably because of the accutane. god, what a pain in the ass....at least now i know what's causing it, so hopefully
  5. the same thing happened to me! my skin got a little better the first month, but it hasn't really cleared up at all since then! my derm actually raised my dose from 60mg to 80mg for the 4th month, so hopefully that works! what kind of foundation/coverup do you use? i've always used mineral foundation, but i find that liquid works better while on accutane. i can give you a few tricks to try to coverup your acne, if you want, i'm really good with makeup
  6. i totally sympathize! this is my second time taking accutane (the first time was about 8 years ago, and my skin was totally clear up until very recently!)...i'm starting my 4th month, and my skin is just as bad as when i started taking it!!! and it seems particularly blotchy this time, which i don't remember happening before AT ALL!! the first 3 months i was taking 60mg, but for the 4th month my derm suggested that i start taking 80mg. maybe next time you go for an appointment you can voice y
  7. hmm, well i am going on month 4 and i exercise about 5 times a week. i do cardio as well as weight lifting and strength training. obviously everyone is going to be different, but i haven't noticed anything "bad" or any side effects that would stop me from being active. just give it a try and see how you feel! :)
×